Dermatologic adverse events to chemotherapeutic agents, Part 1: Cytotoxic agents, epidermal growth factor inhibitors, multikinase inhibitors, and proteasome inhibitors

Rachel L. Kyllo, Milan J. Anadkat

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Dermatologic toxicities have profound effects on patients receiving chemotherapy for cancer treatment. Cytotoxic chemotherapies are associated with a number of nonspecific dermatologic adverse events including alopecia, mucositis, and onychodystrophy. Targeted therapies including epidermal growth factor inhibitors, multikinase inhibitors, and proteasome inhibitors are associated with different skin reactions that are class-specific. In Part 1 of this review, we examine the presentations of the most common dermatologic adverse events associated with the above drugs and discuss the strategies used for their prevention and treatment.

Original languageEnglish
Pages (from-to)28-39
Number of pages12
JournalSeminars in Cutaneous Medicine and Surgery
Volume33
Issue number1
DOIs
StatePublished - Jan 1 2014

Fingerprint Dive into the research topics of 'Dermatologic adverse events to chemotherapeutic agents, Part 1: Cytotoxic agents, epidermal growth factor inhibitors, multikinase inhibitors, and proteasome inhibitors'. Together they form a unique fingerprint.

  • Cite this